REAL

Infliximabterápia mellett jelentkező lupus erythematosus | Development of lupus erythematosus during infliximab treatment

Gyöngyösi, Nóra and Lőrincz, Kende and Kárpáti, Sarolta and Wikonkál, Norbert (2013) Infliximabterápia mellett jelentkező lupus erythematosus | Development of lupus erythematosus during infliximab treatment. Orvosi Hetilap, 154 (15). pp. 590-598. ISSN 0030-6002

[img] Text
oh.2013.29588.pdf
Restricted to Repository staff only until 30 April 2033.

Download (323Kb)

Abstract

Az infliximab egy tumornekrózis-faktor-α-blokkoló rekombináns monoklonális antitest, amely hatékony terápiás lehetőséget biztosít psoriasisban és még számos immunmediált gyulladásos betegségben. Jól tolerálható és jelentősen javítja a beteg életminőségét. A szerzők célja az egyik lehetséges mellékhatás, a gyógyszer indukálta lupus erythematosus bemutatása egy eset kapcsán. A beteg psoriasisa kilenc éve jelentkezett béta-receptor-blokkoló gyógyszer szedése folyamán. A kezdetben alkalmazott lokális, majd szisztémás kezelés, illetve fényterápia ellenére tünetei súlyosbodtak, ezért a beteg biológiai terápia indítására szorult. A kezelés harmadik évében jelentkező általános panaszok kivizsgálásakor lupusszerű szindrómát diagnosztizáltak. A biológiai terápia elhagyása és alacsony dózisú szteroidkúra indítása után a beteg tünetei és kóros laboratóriumi paraméterei javulást mutattak. A szerzők kiemelik, hogy a biológiai terápia hatékony, de nem veszélytelen eljárás psoriasis kezelésében. Az esetlegesen fellépő mellékhatások csökkentése csak a betegek gondos követése mellett lehetséges. Bármilyen általános tünet alapos kivizsgálást igényel, mert hátterében esetenként a biológiai terápiával összefüggő súlyos mellékhatások vagy betegségek állhatnak. Orv. Hetil., 2013, 154, 590–598. | Infliximab is a TNFα inhibiting recombinant monoclonal antibody, which provides an efficient therapeutic opportunity in the treatment of psoriasis and other immune-mediated inflammatory diseases. It is well tolerated and improves quality of life significantly. The authors present a case of drug-induced lupus erythematosus as a possible side effect of this medication. The patient developed psoriasis 9 years ago when she was on beta-receptor blocker therapy. The symptoms deteriorated despite topical and systemic treatments and, therefore, biological therapy was introduced. In the third year of treatment drug-induced lupus erythematosus was diagnosed on the background of general symptoms. After cessation of the biologic treatment a low dose corticosteroid therapy was introduced which proved to be effective. Symptoms as well as pathological laboratory parameters showed an improvement. The authors conclude that biologicals are effective and safe in the treatment of psoriasis, nevertheless, they have risks too. To reduce side effects a meticulous follow-up of patients is essential. Any general symptom requires careful examination since they might be linked to serious side effects of the biological therapy. Orv. Hetil., 2013, 154, 590–598.

Item Type: Article
Subjects: R Medicine / orvostudomány > R1 Medicine (General) / orvostudomány általában
Depositing User: Ágnes Sallai
Date Deposited: 04 May 2017 06:49
Last Modified: 04 May 2017 06:49
URI: http://real.mtak.hu/id/eprint/51827

Actions (login required)

View Item View Item